# SDR AALA202504065237

- Difficulty date: April 5, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 49,517 hours, 19,808 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT RIGHT LAVATORY DOOR WILL NOT OPEN/ CLOSE. MAINTENANCE ADJUSTED RIGHT AFT LAVATORY DOOR POSITIONING PIN PER AMM 25-50-00, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
